# SDR GUUA93532041011A

- Difficulty date: April 10, 2011
- Submitted: April 12, 2011
- Operation: Air carrier
- Aircraft: N81535
- Make and model: Beech 1900D
- Aircraft serial: UE147
- Aircraft time: 30,142 hours, 37,452 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Intermittent
- Location: Anti Skid
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED WHILE TAXING WITH ANTI SKID ON BRAKING IS INTERMITTENT PEDALS GET STIFF AND NO BRAKING IS APPLIED, WITH ANTI SKID OFF BREAKING IS NORMAL.  C-CHECKED ANTISKID ACCUMULATOR PRESSURE AND SERVICED HYD RESERVOIR OPS CHECK GOOD.
